# SDR 2007UALA03678

- Difficulty date: September 10, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 41,471 hours, 6,291 cycles
- Engine: Pwa PW4090
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

HYD PUMP DEM C2 LOW CENTER HYDRAULIC DEMAND PUMP NR 2 PRESSURE WHEN COMMANDED ON, OR CENTER DEMAND PUMP NR 2 OVERHEATED.   10-05-07   AFTER TROUBLESHOOTING & HISTORY REVIEW, DETERMINED THAT NR 2 CONTROL HYD PUMP OPERATED OK  FOR SEVERAL LEGS AFTER PIN D7716B (OF WDM29-11-40) WAS REPOSITIONED.  REMOVED CONNECTOR PINS AND RE-PINNED UNIT.  TESTED OK FOR SERVICE.
